Forums


General Discussions

Vision disturbances…help

  • By NanHart

    Over the last several months, along with migraines that come and go in spurts, I now get visual disturbances that also come and go and induce anxiety which just makes them worse! It is very tough to describe but I would say it is like my vision is “jumpy” or “jerky” for just a second or so and then I am left feeling a bit off balance but internally, not externally. Also, panic sometimes sets in which can mean heart racing, nausea, etc. They don’t occur with any particular reason I can ascertain, sometimes I am sitting just watching TV, other times chatting with someone, etc. I do get headaches that I have medication for these seem to not be connected with any onset or frequency related to the headaches. I am seeing my Ophthalmologist next month so perhaps he will have some answers…I have RA and take 2mg of a corticosteroid every day as well as mtx, and a biologic to manage the RA. I often wonder if it is a version of the brain fog. I have found that taking my anti-anxiety medication calms me down and at least keeps me from panicking when this happens but I would like to break this cycle. any suggestions are welcome. BTW I have had a batter of tests, blood work, CT scans etc. to rule out anything else.
    Thanks for any advice! Nan

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    Hi NanHart,

    Thank you for your question and being part of the discussion forum – we’re glad you’re here!

    Good to hear you’ve been checked out by your doctor and will soon being seeing your ophthalmologist. We always encourage people to seek out help when they experience new and/or different symptoms.

    It may be that your migraine patterns and triggers are changing, which is not uncommon. Keeping a detailed migraine diary to see if you can nail down any patterns or triggers your migraine attacks have may be very helpful.

    Please keep me posted on how you make out at the eye doctor.
    Nancy

    Reply Created with Sketch. reply